How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 53103
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have been taking valtrex 9 months. I noticed my hair is

Customer Question

I have been taking valtrex for about 9 months. I noticed my hair is thinning alot.i want to stop using Valtrex because I hope my hair will go back to normal. How long will valtex remain in my system? Will my hair grow back?
Submitted: 6 months ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 6 months ago.

it will last only for a few days but might take weeks to get your hair back

Expert:  Dr. Phil, MD replied 6 months ago.

is this what you were wondering?

Expert:  Dr. Phil, MD replied 6 months ago.

Thanks for this question

Please don't forget a positive rating. I appreciate it. :)

if you have more questions, just reply

Related Pharmacy Questions